# SDR CALA2024042201194

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T505042
- Condition: Damaged
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR SUPPORT INTE RCOASTAL IS CORRODED @ RBL 16 FS 1263-1285. REPORTED BY V921205 DAMAGE ON ALC FLOOR SUPPORT INTERCOASTAL AT RBL 16 STA 1263-1285 MORE THAN 20% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REPLACED AND INSTALLED NEW INTERCOASTAL PN 146T 5050-42 UAL B767 SRM 53-00-51-1A-1 AND BOEING DRAWING # 146T5000.
